# SDR NACA20030082

- Difficulty date: April 3, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-100
- Aircraft serial: 19387
- Aircraft time: 64,202 hours, 49,183 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 25858001
- Part serial: 0460983
- Condition: Oscillates
- Location: Yaw Damper
- Part time: 3,317 hours, 3,378 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

RIGHT ON TAKE-OFF, UPPER YAW DAMPER OSCILATE AUTO PILOT DISENGAGE, LIGHT STAYED ON, WIND SHEAR CAUTION LIGHT STAYS ON.  REPLACED UPPER YAW DAMPER COUPLER AND TESTED GOOD.
